Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Galois subrings of Ore domains are Ore domains


Author: Carl Faith
Journal: Bull. Amer. Math. Soc. 78 (1972), 1077-1080
MSC (1970): Primary 16A08, 16A40, 16A72, 16A74; Secondary 13B05
DOI: https://doi.org/10.1090/S0002-9904-1972-13118-5
MathSciNet review: 0306276
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A08, 16A40, 16A72, 16A74, 13B05

Retrieve articles in all journals with MSC (1970): 16A08, 16A40, 16A72, 16A74, 13B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13118-5